# SDR DXTA200701959

- Difficulty date: February 20, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605305
- Aircraft time: 4,291 hours, 3,311 cycles
- Engine: Pwa PW545A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI CAPTAINS RIGHT BRAKE PEDAL BECOMES VERY "SPONGY". PERFORMED ANTI-SKID BRAKE BLEEDING PROCEDURE IAW CESSNA 560XL MM 32-42-00. OPS AND LEAK CHECK GOOD.
